# SDR F3LA202003260024

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 9,555 hours, 3,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 156391
- Condition: Failed
- Location: Cabin
- Part time: 9,555 hours, 3,992 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LP1241800 ITEM 1: DURING OVERNIGHT MAINTENANCE, EPSU SYS TEST FAILED DUE TO EPSU 11WL FAULT. CORRECTIVE  ACTION:  REMOVED AND REPLACED EPSU 11WL, DUE TO FAULTING PERFORMED EPSU SYS TEST, TEST PASSED. REF AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. AIRCRAFT RETURNED TO SERVICE BY 0630 HAD A 2054 SCHEDULED DEPARTURE TIME.
